Solution operators for convolution equations on the germs of analytic functions on compact convex sets in $ℂ^N$

Tom 117 / 1995

S. N. Melikhov Studia Mathematica 117 (1995), 79-99 DOI: 10.4064/sm-117-1-79-99


$G ⊂ ℂ^N$ is compact and convex it is known for a long time that the nonzero constant coefficients linear partial differential operators (of finite or infinite order) are surjective on the space of all analytic functions on G. We consider the question whether solutions of the inhomogeneous equation can be given in terms of a continuous linear operator. For instance we characterize those sets G for which this is always the case.


  • S. N. Melikhov

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek